# SDR DALA2024010500168

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,398 hours, 41,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: PERFORM ERA 614433-14AD. C/A: PERFORMED ER/A 614433-14AD REV: ORIGINAL AS PER PRI REV 0 OF ER/ A 614433-14AD REV: ORIGINAL JOB COMPLETE. (LP: 0138264)
